Weight Gain After Depo Shot May not Come Off

By JustMommies

According to a report found on Reuters, women who gain weight quickly after taking the Depo Provera shot may be stuck with that weight gain long term.

Researchers found that women who gained weight quickly and during the first six months after taking the Depo Provera shot were likely to keep gaining weight.

Based on the findings from this study, found in the journal Obstetrics & Gynecology, women who have problems with weight gain shortly after taking the Depo shot may want to talk to their health care provider about other options for birth control.

For more details see: http://www.reuters.com/article/healthNews/idUSTRE5736TY20090805

0
No votes yet
 

2 comments

By RebekahTanaka on 06/16/13 at 10:53 pm

I also recommend the PREGNANCY MIRACLE GUIDE as a WONDERFUL pregnancy/women's health resource!

By aceistheplace on 05/05/10 at 3:47 pm

This is scary.

Sign in to leave a comment!

Today on JustMommies